| | Re: please help me
I need your help anyone. I had a cold virus for four or five days.I took cephalexin,extra strength tylenol,prempro,and my normal low dose synthroid. The first two days iwas relaxed and resting,but on the third day i started to notice my hands and feet starting to perspire and i felt very out of breath and weak.Later in the evening I started to tremble,mainly my legs,my pulse rose over 100 and bp went way up.I called the doctor they said to stop meds.I did. I had to keep walking . I stayed awake walking alnight, with continuos high bp and pulse.The doctor checked my tsh and was in the normal 4.2.This was all 11 days ago and my bp and pulse is still steady very high and i can not eat(lost 14 pounds),cannot sleep.My body is relaxed (no anxiety),but I feel like something in my brain or body artificialy keeping me wide awake and no appetite.Also while this was happening at its worse ,my blood sugar kept dropping and wouldnt stay stable even with food.The few times i dosedd off it feels like my brain is still awake and can not stop thinking and flickering .My pulse races even while asleep.Has anyone ever had this happen to them for any reason?
Last edited by beeeb; 04-23-2008 at 10:41 AM.
Reason: want to thread, not post a reply